MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE CANAL FILLING STEM EXTENSION 15MM X 100MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE CANAL FILLING STEM EXTENSION 15MM X 100MM; KNEE COMPONENT
Model Number KSP14100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be evaluated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the resurfacing femoral and stem extension broke at junction.Revised to distal guardian original surgery.
 
Additional Manufacturer Narrative
Additional information received on 10/07/2020: update implant date, initial reporter and lot information.

Brand Name
ADVANCE CANAL FILLING STEM EXTENSION 15MM X 100MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9844953
Report Number3010536692-2020-00250
Device Sequence Number14195018
Product Code JWH
UDI-Device IdentifierM684KSP141001
UDI-PublicM684KSP141001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKSP14100
Device Catalogue NumberKSP14100
Device Lot Number038568633
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date10/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;